Some simple consequences of coding theory for combinatorial problems of packings and coverings
Matematičeskie zametki, Tome 34 (1983) no. 2, pp. 291-295
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1983_34_2_a15,
author = {L. A. Bassalygo and V. A. Zinov'ev},
title = {Some simple consequences of coding theory for combinatorial problems of packings and coverings},
journal = {Matemati\v{c}eskie zametki},
pages = {291--295},
year = {1983},
volume = {34},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1983_34_2_a15/}
}
TY - JOUR AU - L. A. Bassalygo AU - V. A. Zinov'ev TI - Some simple consequences of coding theory for combinatorial problems of packings and coverings JO - Matematičeskie zametki PY - 1983 SP - 291 EP - 295 VL - 34 IS - 2 UR - http://geodesic.mathdoc.fr/item/MZM_1983_34_2_a15/ LA - ru ID - MZM_1983_34_2_a15 ER -
L. A. Bassalygo; V. A. Zinov'ev. Some simple consequences of coding theory for combinatorial problems of packings and coverings. Matematičeskie zametki, Tome 34 (1983) no. 2, pp. 291-295. http://geodesic.mathdoc.fr/item/MZM_1983_34_2_a15/